# SDR VTZA96295

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 904
- System (JASC): 3418 · Stall Warning System
- Part: Lift Transducer
- Part number: C771076
- Condition: Failed
- Location: Right
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

IAD/PHL - FLT 6237 - DURING TAKEOFF AT 1235 HRS ON 8-9-96, ABORTED TAKEOFF DUE TO RT STALL SYSTEM FAILURE.  AIRCRAFT LANDED AT IAD AND RETURNED TO GATE, NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED LIFT TRANSDUCER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
